MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) ENTRANT¿ HF; No Match

ABBOTT MEDICAL (CRM-SYLMAR) ENTRANT¿ HF; No Match
Model Number CDHFA300T
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during remote follow up that the implantable cardioverter defibrillator (icd) exhibited post-paced t-wave oversensing (pptwos).Programming changes were made but were unable to resolve the issue.The patient was stable.

Brand Name
ENTRANT¿ HF
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24787027
Report Number2017865-2026-06982
Device Sequence Number13245699
Product Code NIK
UDI-Device Identifier05415067049513
UDI-Public(01)05415067049513(10)S000099578(17)260930
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberCDHFA300T
Device Catalogue NumberCDHFA300T
Device Lot NumberS000099578
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date04/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown